# SDR IPXA2017021514072

- Difficulty date: February 2, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: NNB608612
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C RT MLG DOOR OTBD FWD CORNER PAN IS CRACKED.  REMOVED AND REPLACED THE DOOR PAN IAW SRM 51-35-01, & 51-35-02.
